# SDR AALA20111118SJU01

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 42,650 hours, 14,488 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 6009580001
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT STT-MIA.  CREW REPORTED SMOKE IN CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  PLACARD AFT VIDEO MONITOR THAT HAD SHORTED OUT INOPERATIVE PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED NUMBER 8 VIDEO MONITOR AT MIA ON 11/18/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
